# SDR C2XAOOBT091

- Difficulty date: November 17, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: Faulty
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR-CREW REPORTED LAV SMOKE WARNING ON CLIMBOUT. NO SMOKE NOTED. MX REMOVED/REPLACED SMOKE DETECTOR IAW EMB145 MM 26-18-01 OPS CHECKED SATISFACTORY IAW EMB 145 MM 26-14-00. REFERENCE M-602 #313920 FOR WORK ACCOMPLISHED.
